# SDR 2006UALA01962

- Difficulty date: October 11, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 31,005 hours, 3,828 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WALL EEL INOP AT UPPER DECK AFT MOST WALL. REPLACED LIGHT ASSY. OPS. CKS. NORMAL.
